Topological gap phenomenon for open manifolds of nonnegative
Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 528-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_3_a2,
author = {V. B. Marenich},
title = {Topological gap phenomenon for open manifolds of nonnegative},
journal = {Doklady Akademii Nauk},
pages = {528--531},
year = {1985},
volume = {284},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a2/}
}
V. B. Marenich. Topological gap phenomenon for open manifolds of nonnegative. Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 528-531. http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a2/